# SDR A6WA2017101645362

- Difficulty date: October 9, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 32,409 hours, 31,208 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Heat Shield
- Part number: 601R97204
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST HEAT SHIELD PREVIOUS REPAIR WELD CRACKED.     REPAIRED APU HEAT SHIELD IAW REO 601R-49-81-003 REV-B.
